High BP and 17b methoxy-trienbolone
- 09-13-2006, 05:08 PM
High BP and 17b methoxy-trienbolone
I'm fairly new to some of these "supplements" but I read through the logs here on methoxy-trn and this seems to be something that comes up. Under the advice of my trainer, I decided to try one of the 17b methoxy-trienbolone supplements at 9mg per day (3 every 8 hours). He's got quite a few guys using this with great results. After the first, dose, within a few hours I felt an energy kick. Sort of like an ECT stack. I couldn't sleep that night at all. Went through a second day of this. Same thing. Head felt like it was going to pop when I bent over. Buzzing all day. Couldn't get to sleep. The next morning I decided to get my bp checked and it was 157/91! I was pretty freaked about this. Went home early. Rested. Laid off the stuff. So its now been over 24 hours since I've had this stuff and I'm feeling better. My heartrate feels slower. Will probably get it checked again.
So what's the deal with this stuff? Do all prohormones raise bp like this? Or are some people just more susceptable to it than others? I can't imagine working out like this. I've never had bp problems before. I remember my diastolic being in the mid 70's a year ago. My trainer thinks I may need meds.
stats. 6' ft. 210lbs, 13% bf.
- 09-13-2006, 05:16 PM
In general you should expect BP to raise whilst using prohormones, if it doesn't then great but I think you should expect it going into a cycle.
From what you've said I'd say your trainer is irrisponsible, he really should've had you tested or at least suggested testing before suggesting you do a cycle imo.
- 09-13-2006, 05:36 PM
Probably right. He's a good guy, very good trainer, so I'll forgive him for that. hahahaha
09-13-2006, 05:55 PM
There are some people who don't get as affected as others (like me), but you are one of the unlucky members does. If you have a concern about you BP, drop it. Most of the hard work you do is going to be what counts anyway.
An option you could consider is taking some hawthorne berry or other extracts, that might help you control it to some degree. But the last thing you should do is get meds for BP because you want to take this stuff. I'm not sure if that is what your trainer was implying here when you said this:
but if it is, then he's an idiot. If you are working out to look better and be healthier, don't make yourself unhealthier to get there. Besides, you're 13% bf! Tweak your diet more, keep up your cardio and resistance training, and you'll do awesome!Originally Posted by littlemack
09-13-2006, 06:00 PM
From what you've said I wouldn't say he was a good trainer, did he discuss PCT with you?Originally Posted by littlemack
09-13-2006, 06:03 PM
Not doing a proper PCT is a horrible experience. I found that out the hard way in college. Trust me when I tell you to DO YOUR RESEARCH before buy and/or trying anything. Namely, find out the negative affects that people have because you might get them too!
09-13-2006, 06:37 PM
You guys are jumping to conclusions here. Of course he did. That's not my concern right now. Its whether or not this crap is a good idea from the standpoint of blood pressure. Obviously its not. So I'm trying to figure out what are some good ways to counteract this side effect.
And yes. He is a very good trainer. IFBB pro. Understands drugs very very well. Trains several competitive bodybuilders on a local, state, and national level. Personally knows many pros and many people in the industry. Very well respected by his peers.
I will do more searching through the 300 post logs to see what some others have done. Get his opinion(which he thinks my bp was off to begin with). Potassium seems to come up along with milk thistle. I don't know the proper dosage on this stuff for someone 200 lbs. I haven't been able to find much through the simple search function.
Thanks again for your help. Also thanks HarryLarry for looking out for me. Appreciate the supportive nature of this board.
09-13-2006, 06:42 PM
p.s.HarryLarry. I've drawn the same conclusion that you have. If this side effect is so bad, then I need to just drop this crap(which I've already done) and just keep trucking along as I've always done. I've never really needed any drugs to make good gains b/c my diet is so good and my training. I added 80lbs to my bench, 100lbs to my squats, and 16lbs of lean mass in 8 weeks most recently. I'm thinking you are right about that.
09-13-2006, 06:46 PM
Any time L-Mack. At least now you are going in the right direction with research. In a lot of threads, you will see people that have limited exposure to the supp. and end up making some really poor decisions. Take what they say worth a grain of salt and listen to the guys that have all a ton of rep points and previous experience/posts in the Supp review/log section (Minus my advice of course.. I'm working on my points!)
Good luck, bro.
09-13-2006, 06:54 PM
When I used Mega-Trn a while back my blood pressure jumped up also. I immediately supplemented with Hawthorn Berry extract sublingual and was successful in bringing down the blood pressure within a day or so.Originally Posted by littlemack
The literature suggests that it should take a week to see any noticable effects from Hawthorn Berry, but I felt better by the next day.
Also with prohormones and steroids often the initial reaction is for blood pressure to rise but as the body gets use to it the blood pressure lowers again.
09-13-2006, 06:54 PM
9mg a day? Did you considing starting at say 4mg or 6mg a day first to see how your body was going to react to this product.
Never rely on one persons socalled knowledge.As others have posted do your own research.Have your PCT sorted before you start any kind of cycle.Know what supplements can help reduce any possible side effects.Be aware and responsible for what you stick in your body.
09-13-2006, 07:23 PM
Will check out the hawthorne berry. Great advice fella's. I appreciate it all. I know you get a lot of noob's on here asking stupid questions about ph's. Not having any pct. Not reading the logs. Etc. This just reminds me that there's no easy, quick, road to quick gains without consequences. Like Ryansm said he didn't notice much of anything past 6mg except more sides. It may not be that big of a deal when your a pure strength athlete, but going after a bodybuilder routine I can get upwards of 15 reps on squats to failure. My heart rate spikes up pretty high with that kind of set.
I was thinking that possibly this side effect would go away with time. I just don't have experience with it to know. If I do play with this stuff ever again I will gradually ramp it up. And take some precautions with the sides. Still, it makes me wonder if the ph's are worth all of it? I've not been all that impressed with some of the logs I've seen. And what about the sides that are more difficult to combat or evaluate without going in weekly for bloodwork. Is it worth all of that extra work for such little extra outcome?
09-13-2006, 07:41 PM
hawthorne berry is what i use and it works wonders 9mg is a little high for a 1st cycle cut back and then check your BP
09-13-2006, 09:36 PM
Thanks guys. Hitting hawthorne berry right now! Even drinking the hawthorne tea. I'll cut back on the trn too. Stop it until I get my bp under control, and then try 3mg or less per day and maybe ramp up to 6mg if my bp stays normal. Really appreciate the advice.
Similar Forum Threads
- By SgtP in forum SupplementsReplies: 18Last Post: 01-25-2008, 08:51 AM
- By littlemack in forum SupplementsReplies: 0Last Post: 09-13-2006, 05:08 PM
- By sly in forum Weight LossReplies: 0Last Post: 03-27-2006, 06:23 PM
- By lifted in forum AnabolicsReplies: 15Last Post: 08-12-2004, 09:35 AM
- By TheUsual in forum AnabolicsReplies: 12Last Post: 06-27-2004, 01:21 AM